Awakened Woman® Gathering

AWAKENED WOMAN® GATHERING
Women can forget how much we can inspire one another. After-all, no one understands us like us
— Alex Elle

About Awakened Woman® Gatherings

A sacred space where Women get together to meditate, speak their truth, be their truth, and express their truth in any form she chooses, with other inspiring and encouraging Women by her side. A great gathering of laughter, liberation, healing, passion, and celebration of Womanhood!

  • Awakening the Shakti (Meditation)- We begin the Gathering with Gaia's beautiful 20 minute guided meditation.

  • Heart Conversations - As a Woman who is greatly passionate herself about sharing and inspiring others through dance and voice, Gaia knows first hand just how freeing and liberating speaking, moving, and fully expressing ourselves from the heart can be, in ALL its forms, which is why she is so very passionate about giving space at her gatherings for other Women to get up and share themselves in front of a crowd! You will hear SIX inspiring REAL Women share their hearts story on the night, including Gaia. Details on all speakers below.

There will be a short 10 minute break half way through.


SPEAKERS

March 2019 Awakened Woman® Gathering

Gaia Rose - Headlining at the end of the evening.

Gaia Rose Awakened Woman® Gathering

Charlie Mitchell - 7:30pm

Charlie - Awakened Woman® Gathering

Clare Curtis - 7:40pm

Clare - Awakened Woman® Gathering

Jodie Auletta - 7:50pm

Jodie - Awakened Woman® Gathering

~ 8:00PM - 10 MINUTE BREAK ~


Kate Oman - 8:10pm

Kate - Awakened Woman® Gathering

Sonia Acheson - 8:20pm

Sonia - Awakened Woman® Gathering

Lauren Love - 8:30pm

Lauren - Awakened Woman® Gathering

***BOOK SIGNING AVAILABLE***

image1.jpeg

Gaia will be be offering a personal signing of her latest book 'In My Heart I Know' at the end of the gathering.

PLEASE NOTE; You will need to bring £10 cash if you would like to purchase.


Venue

THE COLUMBIA HOTEL

the-columbia.jpg

95-99 Lancaster Gate,

London,

W2 3NS

United Kingdom

See HERE for directions

Date/Time

Friday 8th March 2019 - International Woman’s Day

Event; 7:00pm - 9:00pm

Book signing and small celebration after for those who wish to stay - 9:00pm - 10:00pm

PLEASE. NOTE; Doors open at 6:45pm for a prompt start with the 20 minute guided Meditation beginning at 7:00pm.

Price

£20 per standard ticket

£30 for two tickets

(Limited spaces)


T’S & C’S

  • Refunds are not given so please be aware of this before purchase.

  • Photography and video footage is taken for promotional purposes. If this does not feel right with you please do not attend.

  • By making payment you are agreeing to these terms and conditions.


The Awakened Woman®